# SDR SWIA202005180729

- Difficulty date: May 18, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 39,995 hours, 25,583 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Nr 1 Fcc
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED YAW MOTION DURING CLIMB, FULL LEFT RUDDER DEFLECTION. COMPLETED QRH AND QRC AND RETURNED TO OMA. CENTERED RUDDER TRIM THREE TIMES AND THE RUDDER SUBSEQUENTLY RETURNED TO FULL LEFT DEFLECTION EACH TIME. FLIGHT 3235 - FILED CLOSED   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20987085 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED THE #1 FCC CARD IN REFERENCE TO CRJ700 MM AS REQUIRED. OPS CHECK IN REFERENCE TO CRJ700 MM. OPS CHECK GOOD AT THIS TIME "
